# SDR ASOA2012091802227

- Difficulty date: August 23, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 24,370 hours, 22,317 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW EC/TC REO 601R-52-11-513.
